# SDR SWIA2020041050077

- Difficulty date: January 8, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE SKIN FOR NOSE GEAR CUT-OUT RADIUS IS CRACKED.   (C-CHECK) RO 4/9/2020   RIGHT SIDE FUSELAGE SKIN AT FS 235 FOR NOSE GEAR CUTOUT ACCOMPLISHED REF CRJ200 IAW REO.
